MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number FX-410690
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Capsular Contracture (1761); Impaired Healing (2378)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade unknown.
 
Event or Problem Description
Healthcare professional reported left side "healing changes" and capsular contracture, baker grade unknown.Additionally, healthcare professional reported "patient's concern with the product." device has been explanted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The event of delayed healing is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Device evaluation: visual analysis of the returned device identified: crease fold, wear abrasion, cloudy in the gel and weight to the spec.Voids was observed after autoclave disinfection process.Based on the device analysis the final assessment is: no issues found related with the manufacturing process.

Brand Name
STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key10876216
Report Number9617229-2020-18993
Device Sequence Number3285618
Product Code FTR
UDI-Device Identifier10888628003033
UDI-Public10888628003033
Combination Product (Y/N)N
Initial Reporter StatePA
PMA/510(K) Number
P040046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/17/2020
Device Model NumberFX-410690
Device Catalogue NumberFX-410690
Device Lot Number2802222
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/14/2020
Initial Date Received by Manufacturer 10/26/2020
Supplement Date Received by Manufacturer12/18/2020
Initial Report FDA Received Date11/20/2020
Supplement Report FDA Received Date01/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;